# SDR CALA2018100102018

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252455202
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R SEQ NR 9811547. A3NB-57-4-6208. LT WING BOTTOM SKIN AT RIB 3 FWD SKIN IS DENTED OR DEPRESSED EXCESSIVELY BY TOOLING. UPON FURTHER EVALUATION FOUND DAMAGE TO BE A PREVIOUS BLEND AREA. REPAIR LT WING BOTTOM SKIN AT RIB 3 IAW ECRA 572501016 REPAIR IS CONSIDERED PERMANENT WITH NO FURTHER REQUIRED ACTION.
